Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :13 Issue : 2 1986      Add To Cart                                                                    Download

On normal approximations for the noncentral F-distribution

Auther : ADNAN M. AWAD AND MUNTHIR S. SALAH

Department of Mathematics, University of Kuwait. P.O. Box 5969, Kuwait and Department of Mathematics, University of Jordan. Amman, Jordan

 

ABSTRACT

 

This paper provides a three-moment normal fit to a power transformation of the noncentral F-distribution. Comments on the normal approximations to the noncentral F-distribution are given. An inconsistency involving powcr transformations, pointed out by Laubscher, is also considered. Applications to approximate other noncentral distributions are given.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55668

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law